# SDR USAA020370

- Difficulty date: September 26, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,535 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN WITH TWO CRACKED .25 INCH LONG, STATION 380 BODYLINE 0 AT RIVET FASTENER.  INSTALLED DOUBLER, ROUTED OUT CRACK PER TYPICAL REPAIR 53-30-07 AND EA 74918.  (M)
